Monatshefte für Mathematik

, Volume 89, Issue 2, pp 121–129

A note on periodic points for ergodic toral automorphisms

  • Brian Marcus
Article

DOI: 10.1007/BF01476590

Cite this article as:
Marcus, B. Monatshefte für Mathematik (1980) 89: 121. doi:10.1007/BF01476590
  • 97 Views

Abstract

We prove that the periodic point measures are dense in the space or invariant measures for ergodic toral automorphisms.

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Brian Marcus
    • 1
  1. 1.Mathematics DepartmentUniversity of North CarolinaChapel HillUSA